# SDR 97UAL900132

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Target Sensor
- Part number: 416T281230
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OVERWING EXIT DOOR REQUIRED 12 POUNDS OF FORCE TO OPEN DURING A MAINTENANCE CHECK.  THE TARGET SENSOR WAS MISALIGNED IN THE INBOARD CORE OF THE DOOR.  ADJUSTED TARGET SENSO, THE DOOR THEN OPENED FREELY AND THE ACTUATORS OPERATED PER DESIGN.
